Gyroids of constant mean curvature.
Experimental mathematics, Tome 6 (1997) no. 1, pp. 33-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1997__6_1_223039,
author = {Gro{\ss}e-Brauckmann, Karsten},
title = {Gyroids of constant mean curvature.},
journal = {Experimental mathematics},
pages = {33--50},
year = {1997},
volume = {6},
number = {1},
zbl = {0898.53010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1997__6_1_223039/}
}
Große-Brauckmann, Karsten. Gyroids of constant mean curvature.. Experimental mathematics, Tome 6 (1997) no. 1, pp. 33-50. http://geodesic.mathdoc.fr/item/EXMA_1997__6_1_223039/